MAUDE Adverse Event Report: LDR MEDICAL MOBI-C IMPLANT "M" STANDARD 15X17 H5 US; MOBI-C CERVICAL DISC PROTHESIS

LDR MEDICAL MOBI-C IMPLANT "M" STANDARD 15X17 H5 US; MOBI-C CERVICAL DISC PROTHESIS
Catalog Number MB3575
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 02/28/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.The lot number is unknown; therefore the device history records are unable to be reviewed.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.
 
Event or Problem Description
It was reported that a revision surgery was performed to convert to a fusion following a mobi-c implant that developed subsidence within the disc space.There was no additional patient impact reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6: additional method code: 4110.Corrections in d1, d4: catalog number, d6b, d9, g1, and h3.Additional information in h6: component, investigation type, findings, and conclusions.Device evaluation: the device was sent to exponent; they provided the following inspection details."the articulating surface of the polyethylene insert showed machining marks, burnishing, pitting, surface deformation, discoloration, and multidirectional scratches.The superior and inferior endplates had evidence of damage consistent with impingement." no x-ray images were provided; therefore, implant subsistence could not be confirmed.Root cause: a definitive root cause cannot be determined with the information provided.This event could possibly be attributed to unknown surgical or patient factors.Dhr review: the device was not returned and the lot number was not reported, therefore a dhr is unable to be located for review.Device usage: this device is used for treatment.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.
 
Additional Manufacturer Narrative
H6: additional method code: 4110.Corrections in b7, d4: lot number, and h6: method codes.Additional information in d4: expiration date and udi number and h4.Dhr review: the dhr was reviewed.There are no indications of manufacturing issues which would have contributed to this event and the device was likely conforming when it left highridge¿s control.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.
 
Event or Problem Description

Brand Name
MOBI-C IMPLANT "M" STANDARD 15X17 H5 US
Common Device Name
MOBI-C CERVICAL DISC PROTHESIS
Manufacturer (Section D)
LDR MEDICAL
5 rue de berlin
quartier europe de l'ouest
sainte-savine 10300
FR  10300
Manufacturer (Section G)
LDR MEDICAL
5 rue de berlin
quartier europe de l'ouest
sainte-savine 10300
FR   10300
Manufacturer Contact
teresa george
10225 westmoor dr.
westminster, CO 80021
3035018506
MDR Report Key18965123
Report Number3004788213-2024-00027
Device Sequence Number7085226
Product Code MJO
UDI-Device Identifier03662663000154
UDI-Public(01)03662663000154(17)211101(10)5281133
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P110009
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/31/2021
Device Catalogue NumberMB3575
Device Lot Number5281133
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date03/22/2024
Supplement Report FDA Received Date08/22/2024
09/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/03/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age54 YR
Patient SexFemale
Patient Weight54 KG
Patient EthnicityNon Hispanic